Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 166, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 2, 2017, 6:53 PM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 6:53 PM CDT (23:53 UTC)
- Expired
- Apr 2, 2017, 8:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 4:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
799
WUUS54 KJAN 022353
SVRJAN
MSC077-085-030100-
/O.NEW.KJAN.SV.W.0166.170402T2353Z-170403T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
653 PM CDT SUN APR 2 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in south central Mississippi...
Lawrence County in south central Mississippi...
* Until 800 PM CDT
* At 652 PM CDT, a severe thunderstorm was located near Bogue Chitto,
or 8 miles north of Mccomb, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Enterprise and Ruth around 700 PM CDT.
East Lincoln and Topeka around 710 PM CDT.
Robinwood around 720 PM CDT.
Monticello and Sontag around 725 PM CDT.
Wanilla around 730 PM CDT.
Oma around 735 PM CDT.
Other locations impacted by this severe thunderstorm include New
Hebron and Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CDT for central and
south central Mississippi.
LAT...LON 3174 9017 3176 9013 3176 8998 3175 8997
3152 8998 3152 8996 3149 8996 3135 9027
3135 9050
TIME...MOT...LOC 2352Z 225DEG 37KT 3136 9042
HAIL...1.00IN
WIND...60MPH
$$
byb2 follow-up statements
653
WWUS54 KJAN 030023
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
723 PM CDT SUN APR 2 2017
MSC077-085-030100-
/O.CON.KJAN.SV.W.0166.000000T0000Z-170403T0100Z/
Lincoln MS-Lawrence MS-
723 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN LINCOLN AND LAWRENCE COUNTIES...
At 723 PM CDT, a severe thunderstorm was located near East Lincoln,
or 13 miles east of Brookhaven, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 200 AM CDT for central and
south central Mississippi.
LAT...LON 3176 8998 3175 8997 3156 8998 3139 9031
3148 9039 3174 9017 3176 9013
TIME...MOT...LOC 0023Z 224DEG 34KT 3154 9022
HAIL...1.00IN
WIND...60MPH
$$
byb140
WWUS54 KJAN 030050
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
750 PM CDT SUN APR 2 2017
MSC085-030059-
/O.CAN.KJAN.SV.W.0166.000000T0000Z-170403T0100Z/
Lincoln MS-
750 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 AM CDT for central and
south central Mississippi.
LAT...LON 3151 9011 3171 9020 3174 9017 3176 9013
3176 8998 3175 8997 3160 8998
TIME...MOT...LOC 0049Z 225DEG 37KT 3173 8999
$$
MSC077-030100-
/O.CON.KJAN.SV.W.0166.000000T0000Z-170403T0100Z/
Lawrence MS-
750 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN LAWRENCE COUNTY...
At 749 PM CDT, a severe thunderstorm was located over Hebron, or 10
miles south of Pinola, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 200 AM CDT for central and
south central Mississippi.
LAT...LON 3151 9011 3171 9020 3174 9017 3176 9013
3176 8998 3175 8997 3160 8998
TIME...MOT...LOC 0049Z 225DEG 37KT 3173 8999
HAIL...1.00IN
WIND...60MPH
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:43 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 2, 6:43 PM CDT, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Sun Apr 2 2017
...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion: Convection, associated with a strong storm
system approaching from the west, will continue to impede upon
the area overnight from west to east. Some of that convection
could be severe, with severe storms possible across the remainder
of the area through the overnight hours tonight into Monday
morning as the storm system pushes east through the region.
Damaging wind gusts, large hail, and tornadoes will be possible
with severe storms from this evening into Monday morning. Winds
today will become more south southeasterly between 15-20 knots,
with higher gusts, for tonight. /17/
&&
.DISCUSSION...Tonight through Monday: Latest satellite imagery
showed an Intense Storm System approaching from the Southern
Plains region. Strong to Severe convection was taken place across
the ArkLaTex into our western areas. A solid line of Severe Storms
extended across Western Louisiana. A surge of low level moisture,
instability, and strong shear was moving in from the southwest.
Upstream dewpoints in the upper 60s to lower 70s was observed
across the central and southern Louisiana which was associated
with a northward moving warm frontal boundary.
For tonight into early Monday the combination of moist dewpoints,
strong lapse rates, strong deep layer shear, and good instability
will provide severe weather across the ArkLaMiss for this afternoon
through early Monday. Cam models shows that an MCS will cross the
region overnight with discrete supercells developing ahead of it
with good tornado potential. SPC has a high risk of severe across
our far western parishes, along with a moderate risk for most of our
central sections with an enhanced risk in the north and east. The
primary risks will be damaging winds, tornadoes with a few strong
tornadoes, some flash flooding, and quarter to golfball sized hail.
Cam models moves the MCS out of our eastern counties by midmorning
Monday. Convection will continue through the day Monday and will end
by Monday night. Cam models also shows that we will get training of
cells as mesoscale processes comes into the play as some boundaries
get hung up during the night. Rainfall amounts will be around three
to five inches with locally higher amounts possible.
As far as temperatures are concern lows will be in the 60s and highs
on Monday will be in the middle 70s to the lower 80s./17/
Monday night through Sunday: By Monday evening the closed low and
mid level trough axis will shift farther northeast of our region
leaving zonal flow across our region. This will be brief though as
our winds aloft will begin backing to the southwest by morning
ahead of another closed low dropping over the southern plains. WAA
will gradually increase Tuesday and Tuesday night as this system
deepens and shifts east to the mid Mississippi valley by Wednesday
morning. Dry weather and warmer than normal temperatures will last
into Tuesday evening but rain chances will return after midnight
Tuesday night as a weak warm front lifts north through the area.
A cold front associated with the large low pressure system will
swing through our CWA Wednesday morning. Dry weather with a cooler
and drier airmass will be over the CWA by evening. The closed low
will slowly lift northeast Wednesday night but a large upper level
trough will linger through Thursday before shifting east Friday.
As a result dry weather and more seasonal temperatures will
continue through the end of the week. High pressure surface and
aloft will strengthen over the region Friday night through
Saturday before shifting east Sunday. This will lead to a warming
trend during the weekend. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 66 80 57 84 / 100 74 4 3
Meridian 66 81 56 84 / 81 100 6 3
Vicksburg 65 79 57 84 / 100 55 3 3
Hattiesburg 69 84 57 86 / 82 100 3 2
Natchez 65 79 58 83 / 100 46 2 2
Greenville 63 77 56 82 / 100 61 3 3
Greenwood 65 77 56 83 / 100 76 4 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ040>044-047>050-
053>056-059>065-072>074.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
AR...None.
&&
17Hazardous weather outlook, Apr 2, 5:05 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 505 PM CDT Sun Apr 2 2017 ARZ074-075-MSZ034-035-032200- Ashley-Chicot-Washington-Humphreys- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Late this Afternoon through Tonight FLOODING THREAT...Elevated TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms late this afternoon through tonight will likely cause at least localized flooding issues with total rainfall amounts ranging from 2 to 4 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-019-032200- Bolivar-Sunflower- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Late this Afternoon through Tonight FLOODING THREAT...Limited TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with tornadoes, hail up to golfball size, and damaging winds up to 70 mph all possible. Torrential rain associated with thunderstorms late this afternoon through tonight could cause a few localized flooding issues with total rainfall amounts ranging from 1 to 3 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ025>033-039-046-052-057-058-066-073-074-032200- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-Jasper-Jones-Lamar- Forrest- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Tonight FLOODING THREAT...Limited TIMING...Tonight through early Monday Severe thunderstorms are expected with tornadoes, hail up to golfball size, and damaging winds up to 70 mph all possible. Torrential rain associated with thunderstorms tonight into early Monday could cause a few localized flooding issues with total rainfall amounts ranging from 1 to 3 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through early Monday. LAZ007>009-016-025-MSZ040>042-047-048-053-054-059>062-032200- Morehouse-West Carroll-East Carroll-Madison LA-Tensas-Issaquena- Sharkey-Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams- Franklin MS-Lincoln- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Late this Afternoon through Tonight FLOODING THREAT...Significant TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms late this afternoon through tonight will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-023-024-026-032200- Richland-Franklin LA-Catahoula-Concordia- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...High TIMING...Late this Afternoon through Tonight FLOODING THREAT...Significant TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with significant severe weather likely, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms late this afternoon through tonight will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ036>038-045-051-056-063>065-072-032200- Holmes-Attala-Winston-Neshoba-Smith-Lawrence-Jefferson Davis- Covington-Marion-Newton- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Mainly Tonight FLOODING THREAT...Elevated TIMING...Mainly Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms through early Monday will likely cause at least minor flooding issues with total rainfall amounts ranging from 2 to 4 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday, and again Tuesday night. MSZ043-044-049-050-055-032200- Madison MS-Leake-Rankin-Scott-Simpson- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Mainly Tonight FLOODING THREAT...Significant TIMING...Mainly Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms tonight through early Monday will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through early Monday, and again Tuesday night. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 2, 5:26 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST 2 NNE METCALFE 33.48N 90.99W
04/02/2017 M69 MPH WASHINGTON MS ASOS
AT THE GREENVILLE ASOS.
&&
DLLocal storm report, Apr 2, 5:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
04/02/2017 BOLIVAR MS PUBLIC
ONE TREE HAD BLOWN DOWN ON A FENCE IN TOWN.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 5:51 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 SSW GREENVILLE 33.35N 91.08W
04/02/2017 WASHINGTON MS EMERGENCY MNGR
TREES DOWN ON BAYOU ROAD.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 6:04 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 10 SSW ROXIE 31.37N 91.12W
04/02/2017 FRANKLIN MS TRAINED SPOTTER
2 LARGE TREES DOWN IN GARDEN CITY.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 6:12 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 2 NE WINNSBORO 32.18N 91.70W
04/02/2017 FRANKLIN LA LAW ENFORCEMENT
TREES WERE REPORTED BLOWN DOWN ACROSS THE
PARISH ON ROADWAYS. THERE WAS SOME
STRUCTURAL DAMAGE.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 6:19 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 6 N NEWELLTON 32.16N 91.23W
04/02/2017 TENSAS LA STORM CHASER
TREES AND LIMBS DOWN ON HIGHWAY 65.
&&
NWS JACKSON MS
IRIS SYSTEMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:54 AM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 24 more | 28 hr |
| Apr 2, 12:14 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 46 min |
| Apr 2, 12:56 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 39 min |
| Apr 2, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Issaquena, Washington | 64 min |
| Apr 2, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 32 min |
| Apr 2, 5:14 PM CDT | Tornado Warning | JAN | Issaquena, Washington | 46 min |
| Apr 2, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 66 min |
| Apr 2, 5:48 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 42 min |
| Apr 2, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 28 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | JAN | Warren | 60 min |
| Apr 2, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 61 min |
| Apr 2, 6:48 PM CDT | Tornado Warning | JAN | Hinds, Warren | 57 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.